# SDR UIEA2018111432596

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,113 hours, 10,519 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, EICAS FOR THE  LT BLEED ISOLATION VALVE.  ENGINE ANTI-ICE WAS ON AT TIME OF LANDING.  PERFORMED APU RUN AND CYCLED THE LT BLEED ISOLATION VALVE AND FOUND IT TO OPERATE NORMAL IAW MM 49-00-00.
